# SDR QXEA2011120601319

- Difficulty date: December 2, 2011
- Submitted: December 29, 2011
- Operation: Air carrier
- Aircraft: N402QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4032
- Aircraft time: 26,031 hours, 27,193 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Fitting
- Condition: Corroded
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND LOWER FORWARD EMERGENCY EXIT DOOR FITTINGS ARE CORRODED.  REMOVED CORRODED FITTINGS AND INSTALLED NEW FITTINGS ON FWD LOWER EMERGENCY DOOR IAW SRM 51-41-00-00-01.  PN'S  85329030-101, 85329481-101, 85329410-103.
